Covering All Cliques of a Graph

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The following conjecture of T. Gallai is proved: If G is a chordal graph on n vertices, such that all its maximal complete subgraphs have order at least 3, then there is a vertex set of cardinality ≤n/3 which meets all maximal complete subgraphs of G. Further related results are given.

Original languageEnglish
Pages (from-to)117-126
Number of pages10
JournalAnnals of Discrete Mathematics
Volume48
Issue numberC
DOIs
Publication statusPublished - Jan 1 1991

    Fingerprint

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this